Publication
Title
An adjoint method for the exact calibration of stochastic local volatility models
Author
Abstract
Language
English
Source (journal)
Journal of Computational Science
Publication
2018
ISSN
1877-7503
Volume/pages
24(2018), p. 182-194
ISI
000426412200019
Full text (Publisher's DOI)
Full text (open access)
The author-created version that incorporates referee comments and is the accepted for publication version Available from 19.02.2020
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
E-info
Record
Identification
Creation 19.02.2018
Last edited 01.08.2018
To cite this reference